×

Found 923 Documents (Results 1–100)

100
MathJax

Existence of solutions of degenerate parabolic equations with inhomogeneous density and growing data on manifolds. (English) Zbl 1486.35275

PDF BibTeX XML Cite
Full Text: DOI

Elliptic Carleman estimates and applications to stabilization and controllability. Volume II. General boundary conditions on Riemannian manifolds. (English) Zbl 07414816

Progress in Nonlinear Differential Equations and Their Applications 98. Subseries in Control. Cham: Birkhäuser (ISBN 978-3-030-88669-1/hbk; 978-3-030-88670-7/ebook). ix, 547 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

The wave equation with symmetric velocity on the hybrid manifold obtained by gluing a ray to a three-dimensional sphere. (English. Russian original) Zbl 07542556

Trans. Mosc. Math. Soc. 2021, 305-325 (2021); translation from Tr. Mosk. Mat. O.-va 82, No. 2, 369-392 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Abstract McKean-Vlasov and Hamilton-Jacobi-Bellman equations, their fractional versions and related forward-backward systems on Riemannian manifolds. (English. Russian original) Zbl 1486.35436

Proc. Steklov Inst. Math. 315, No. 1, 118-139 (2021); translation from Tr. Mat. Inst. Steklova 315, 128-150 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification